Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Muscle tension in the back of my neck and shoulders

I am a 33 year old male. I have had noticeable shaking or trembling in my arms and hands for about two weeks now. I went to the doctor and he said it was probably anxiety . We set an appointment with a neurologist anyway. I would tend to agree since I have had panic attacks before, however, this is a continuous issue. Often it is associated with muscle tension in the back of my neck and shoulders. It seems to be worse when my arms are at rest. Any ideas?
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi dear,
plz let me know the detalied regarding this ,is it associated wth pain ,stiffness in morning ,any problem regarding your vision and gait,and do you blood test for srum ceruloplasimin level along with consultation with neurology and discuss the possibilty od wilsons diseas
wish you health
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor